advertisement

Hypertension

Question
Posted by: Evelyn | 2020/02/02

Q.

Meds making me dizzy

Do you think my DR. Should consider changing or tweaking my meds.if my lower    no.  Is   mostly  48 e D complicate matters I have Menieres, but that said shouldn't make me dizzy everyday. I had anEkg. An Echo which were ok I am 66 ,4 months, pp or smoking, taking 100mg Iosartan potassium, 12.5 hydrothiazide

Expert's Reply

A.

Hypertension expert
- 2020/02/05

The systolic BP is the most important one (upper reading). What are those readings?

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Want to comment?

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.